Aa
Aa
A
A
A
Close
781880 tn?1238110488

Kicked Suboxone day 3 Trazadone safe to help me sleep? words of inspiration to help.

I took Suboxone for a year and 4 months or so because I was taking perc blues, OC, and goin' party crazy. I tapered to 1/4 and kicked them 3 days ago now. 3 days after the 24 hour thing I haven't had many bowel problems, withdrawls are mild compared to the withdrawl I had from Perc and Oxy and I am so thankful. It is very hard to stay motivated and my brain is dying it feels like. I can easily go downstairs and get a suboxone if I wanted it but am trying so hard to kick once and for all. I have 60 Trazadone is that safe to help me sleep? I have no energy and feel like shiyat. I know I gotta pay for the fun I had somehow, but man, this was not supposed to be part of my life. What helped anyone else get through sub withdrawl? I am looking forward to a clean memorial weekend trip with all my friends. I haven't been normal for tha lst 3 years in Lk Chelan and feel really bad for missing the times. Thinking about all the time I wasted makes me crumble inside, Any Inspiration?
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Everybody is different, but Trazodone works great for me to sleep, which is just a side effect of the anti-depressant.   I would suggest that you see a doctor, if you are not already.  My doc told me that 50 mg Trazodone alone generally will not help depression, but it supplements my other anti-depressant, and I sleep great too.

I am down to 2 mg / day of Suboxone as well, but I am learning that it is hard for me to quit at this dosage because this stuff is more powerful than I thought.  Some may disagree with me, but if you are "fighting it" and suffering just to get off the Suboxone quickly, and you have to get out of bed and function, you may need to continue to take a small amount of sub and continue to taper off slowly.  You have made it this far and everything sounds ok, Do not beat yourself up if it takes a little longer to get off the suboxone.   The whole point of tapering all the way down to a very low dose is to not have to go thru what you are going thru right now,

Finally, my personal opinion, and the best medicine is to lean on God.  Every prayer is heard, and you will get past this.

Caffeine {can be} a problem also, so I will put this out here because it may help you or someone else who reads it....

When I started taking an anti-depressant (Paxil) I did not sleep for 3 nights and I thought I was going to "loose it", so my Doc also added prescribed Trazodone that did the trick.  I later found out that some anti-depressants called  "SSRI's" (Paxil, Effexor, Zoloft....)  slow down the process of breaking down caffeine in your body, and it can make your caffeine levels very high and for longer periods of time and there is nothing worse than tossing and turning all night.  So I also stopped anything with caffeine after ~ 2:00 p.m.  

Helpful - 0
781880 tn?1238110488
1/2 way through day 3 I felt so much better, I have been through a painful Oxy withdrawl in the past and have that to compare it to, which makes it not as bad for me. I actually went out on night 3 and partied and felt decent, better than I did on Subs almost. Positive thinking has helped me so much, it is amazing how different life can be if you look at things differently. I am still struggling but it's not as bad by an comparison to day 1 and 2, day 1 and 2 were the worst, Suicide crossed my mind for the 1st time ever on day 1 and 2. I didn't seriously consider it, but I thought death would be so much easier than having to struggle this way.
Thanks for the replies, James.
Helpful - 0
198154 tn?1337787265
yes trazadone will help you sleep and is safe to take.
Helpful - 0
452063 tn?1324074916
Congratulations on making the 3 days. That is great. I have not been on Sub, but  the stages of recovery are the same for opiate users.I think that alot of posts with Sub in the title get overlooked bc members who weren't on it just pass by thinking it's a question just for someone on Sub......so if you don't get alot of responses, start a new thread for inspiration from opiate addiction.....just a thought.

Day 3 is usually a hard day. Sub stays in your system a bit longer so you may have the stomach issues a bit longer.The mental battle is the toughest. If you are really determined to do this, I would get rid of the Sub down the steps because you will eventually take it if you don't.

I think that trazadone is an antidepressant. I had my MD but me on one to help with wds and it really did help. I would recommend talking to your doc about getting on one for a few months if depression is a big problem for you. My doc put me on Celexa. Many recommend Lexepro but my insurance wouldn't cover it. These are faster acting and build up in your system in 7-8 days instead of the weeks that it usually takes. They really helped me with my sleep as well. You have to taper doses up to start on most anti depressants and then down when you stop or they will cause some physical symptoms as well. It's best to talk to your doctor so they help instead of harm.

The mental part is tough and you really have to want this. I am 6 months out from a Hydro addiction and I can promise as everyone on here will....IT WILL GET BETTER:o}  Stick around and read alot of posts. I thought that I knew alot about addiction but it is very strong and is always waiting right around the corner for you in those early months. Stay strong and reach out for help when you need it. The forum is slower than normal on weekends but you will get alot of support and good advise here. Keep your gaurd up....my inspiration would be, I did it and 6 months out I feel great without drugs. Everything is coming back to life in me. I can feel my soul again.I feel connected to everyone and everything in the cosmos. Keep up your gaurd and accept the help others have to give. Let me know if I can help you in anyway.God bless, Corey
Helpful - 0
Avatar universal
There is actually a post here that Avisg just put up today I believe about sub,I will bump it back up to the top for you.Also if you go to the health pages,top right,some members have shared their experiences using sub.I don't have any personal experience with sub,but others will be along that do.Weekends are a little slow.Hang in there.Keep posting....Kim
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.